# SDR SWIA201438759

- Difficulty date: July 8, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 47,199 hours, 39,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT HOUSING ASSY DAMAGED.  R & R PAX DOOR EMERGENCY FLOOD LIGHT HOUSING ASSY IAW AMM.
